# SDR AALA20001728

- Difficulty date: October 19, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, RIGHT AFT LAVATORY EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED AFT LAVATORY EMERGENCY EXIT WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
